# SDR 96ZZZX724

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Rgb Nr 15
- Part time: 5,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER BEARING OUTER RACE SPALLED.  ENGINE REMOVED FROM SERVICE FOR REMOTE GEARBOX MIO.
